2017
Том 69
№ 9

All Issues

Varbanets P. D.

Articles: 3
Article (Russian)

On the Average Value of a Generalized Pillai Function over $\mathbb{Z} [i]$ in the Arithmetic Progression

Dadayan Z. Yu., Varbanets P. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 6. - pp. 755–764

We construct an asymptotics relation for the average value of the generalized Pillai function in the arithmetic progression.

Article (Russian)

On the mean value of the function $\overline{S}_k(n)$

Kirbat S. A., Varbanets P. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 4. - pp. 448-458

An asymptotic formula is constructed for a mean value of the function $\overline{S}_k(n)$ which is dual to the Smarandache function $S_k(n)$. $O$- and $\Omega$-estimates for the second moment of the remainder term are obtained.

Brief Communications (Russian)

Distribution of solutions of the congruence

Varbanets P. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 96–98